# SDR FDEA201208233143

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STA 400, STR 5L EVAL DENT, DENT MEASURE 7' X 3.0 X .007 DEPTH, A/Y=100 DENT IS LESS THAN 0.5 FROM STRINGER FASTENERS, OUT OF LIMITS IAW  SRM-53-00-01, FIG 101, DETAIL III, REPAIR DENT STA 400, STR 5L IAW SRM-53-00-01, FIG 201 REPAIR 16.  INSTALLED REPAIR DOUBLER AT STA 405-410 BETWEEN S-5L-S-6L IAW SRM-53-00-01, FIG 201.  REPAIR NR 16 CAT "B" MAJOR REPAIR.
